# SDR DHL2005803002

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 0080004002
- Part serial: 303
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT PERFORMED GEAR UNSAFE LIGHT CHECK LEFT DOOR UNSAFE LIGHT WOULD NOT ILLUMINATE DURING CHECK.  ITEM TRANSF TO DMI NR 21967 IAW MEL 32-14 CAT "A"3.)  REF DMI #21967 DURING PREFLIGHT PERFORMED GEAR UNSAFE LIGHT CHECK LEFT DOOR UNSAFE LIGHT WOULD NOT ILLUMINATE DURING CHECK.  REMOVED AND REPLACED GEAR DOOR PROX BOX IAW 32-60-0, OPS CHECK IS GOOD THIS CLEARS DMI NR 21967 PLACARD REMOVED.
